Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

On medicine course for TB, diagnosed with TMJ, advised muscle relaxants. Can I take both medicines together?

Hello.I am a 21 yr old female. I suffered from TB and the doctor prescribed me AKT4 for 2 months and R-Cinex for another 4 months. Now, I m in the 5th month of my course. A few days before there was some discomfort when I eat food and when I open my mouth wider. I consulted a dentist and he said that it is TMJ and said nothing to worry, as pain is not there. He prescribed me muscle relaxtants (Hifenac-MR) for 5 days and daily twice. Can I use both the medications on the same day?
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dentist 's  Response
Hello and welcome,

The discomfort while opening mouth too widely may be due to-
Please take the Hifenac-MR prescribed by your dentist.
This is a non-steroidal anti-inflammatory drug which is a musle relaxant derivative of diclofenac sodium.
So there is no side effect of this drug when taken along with anti-tubercular drug.
I would suggest you to avoid mouth opening too widely.
Mild physiotherapic exercises can be practiced.
Hope this helps.
Answered: Sun, 12 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor